# SDR UHLA2013080800361

- Difficulty date: August 8, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 23,641 hours, 13,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN SURFACE ABOVE RIB 10 CRACKED.  CUT OUT DAMAGE, FABRICATED FILLER AND INSTALLED.
